MAUDE Adverse Event Report: A.I.D.D LONGFORD ARCHITECT TOTAL T3 REAGENT KIT; RADIOIMMUNOASSAY, TOTAL TRIIODOTHYRONINE

A.I.D.D LONGFORD ARCHITECT TOTAL T3 REAGENT KIT; RADIOIMMUNOASSAY, TOTAL TRIIODOTHYRONINE
Model Number 7K64-25
Medical Device Problem Code Low Readings (2460)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/19/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Was this device serviced by a third party? no.3005094123-10/22/18-001-c.Product correction letters were issued on (b)(6) 2018 to all architect total t3 (tt3) and free t3 (ft3) customers, using the i1000sr, i2000, or i2000sr instruments and who received one of the impacted lots.The letter instructed the customers to prevent this interaction by either separating the architect ft3 and/or architect tt3 assays by running these tests on different instruments from the following assays [architect tsh, architect t-uptake, architect hiv ag/ab combo, architect cortisol, architect lh, architect progrp, architect rhtlv-i/ii, architect total psa, architect afp, and architect free psa, architect 25-oh vitamin d], or by performing daily maintenance on the instrument prior to performing batch testing for all ft3 and/or tt3 samples.The mechanism of carryover involves carryover of poly-l-lysine (pll) from other assays into the conjugate dispense step in the ft3 and tt3 assays through adherence of the pipetting probe.
 
Event or Problem Description
The customer observed bio-rad quality controls shifted low for total t3 (tt3) while processing on the architect with reagent lot 23219ui00.There was no reported impact to patient management.
 
Additional Manufacturer Narrative
This follow up is submitted to populate fields d8 and/or h6 with data that had previously been provided in field h10.There is no change to the content of the data.

Brand Name
ARCHITECT TOTAL T3 REAGENT KIT
Common Device Name
RADIOIMMUNOASSAY, TOTAL TRIIODOTHYRONINE
Manufacturer (Section D)
A.I.D.D LONGFORD
lisnamuck
co. longford
longford N39E9 32
EI  N39E932
MDR Report Key11448724
Report Number3005094123-2021-00037
Device Sequence Number19737622
Product Code CDP
UDI-Device Identifier00380740014322
UDI-Public00380740014322
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Notification
Type of Report Initial,Followup
Report Date (Section B) 05/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/10/2021
Device Model Number7K64-25
Device Catalogue Number07K64-25
Device Lot Number23219UI00
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 03/02/2021
Supplement Date Received by Manufacturer05/24/2021
Initial Report FDA Received Date03/09/2021
Supplement Report FDA Received Date05/26/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
3005094123-10/22/18-001
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC I1000SR MOD, 01L86-01, I1SR61554; ARC I1000SR MOD, 01L86-01, I1SR61554